On the convergence of the central path in semidefinite optimization

M. Halická, E. de Klerk, C. Roos

Research output: Contribution to journalArticleScientificpeer-review

276 Downloads (Pure)
Original languageEnglish
Pages (from-to)1090-1099
Number of pages10
JournalSIAM Journal on Optimization
Volume12
Issue number4
Publication statusPublished - 2002

Cite this

@article{9ca12b89120846aa8d704ef3c67ece31,
title = "On the convergence of the central path in semidefinite optimization",
author = "M. Halick{\'a} and {de Klerk}, E. and C. Roos",
note = "Pagination: 10",
year = "2002",
language = "English",
volume = "12",
pages = "1090--1099",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

On the convergence of the central path in semidefinite optimization. / Halická, M.; de Klerk, E.; Roos, C.

In: SIAM Journal on Optimization, Vol. 12, No. 4, 2002, p. 1090-1099.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the convergence of the central path in semidefinite optimization

AU - Halická, M.

AU - de Klerk, E.

AU - Roos, C.

N1 - Pagination: 10

PY - 2002

Y1 - 2002

M3 - Article

VL - 12

SP - 1090

EP - 1099

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 4

ER -